Stabilization of solutions of a caricature of the fitzhugh‐nagumo equation (2)

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)299-301
Number of pages3
JournalCommunications on Pure and Applied Mathematics
Volume37
Issue number3
DOIs
StatePublished - 1984

Fingerprint

FitzHugh-Nagumo Equations
Stabilization

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Stabilization of solutions of a caricature of the fitzhugh‐nagumo equation (2). / McKean, H. P.

In: Communications on Pure and Applied Mathematics, Vol. 37, No. 3, 1984, p. 299-301.

Research output: Contribution to journalArticle

@article{7a852adc6ce54a0d96a3f941fe1e646d,
title = "Stabilization of solutions of a caricature of the fitzhugh‐nagumo equation (2)",
author = "McKean, {H. P.}",
year = "1984",
doi = "10.1002/cpa.3160370303",
language = "English (US)",
volume = "37",
pages = "299--301",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - Stabilization of solutions of a caricature of the fitzhugh‐nagumo equation (2)

AU - McKean, H. P.

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=84990617868&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990617868&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160370303

DO - 10.1002/cpa.3160370303

M3 - Article

VL - 37

SP - 299

EP - 301

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -